IronMag Research Chems


What causes it to happen?

Results 1 to 16 of 16

Hybrid View

  1. #1
    Registered User


    Join Date
    Jun 2013
    Gender
    Male
    Location
    USA
    Posts
    182
    Rep Points
    3999522

    What causes it to happen?

    What causes the drop in libido/mood while on Adex? Is it the drug itself? Or is it really because of the drug lowering estrogen?

    Because one time my estrogen was at 80. My libido was fine at 80. Began to take Adex and it dropped my E down to 52. Did my libido improve? No! It just disappeared!

  2. #2
    Registered User
    SoCalSwole's Avatar


    Join Date
    Mar 2014
    Gender
    Male
    Location
    CA
    Posts
    372
    Rep Points
    23053330

    Estrogen is needed at small amounts to maintain libido, its the feel good hormorne, your libido drops while on Adex because you slammed it too low. Too low estro also hinders gains. Just keep tweaking the dose the find the sweet spot. Also everyone has a slightly different test/estro ratio so its not so much the level of estro (to point) that your looking at but rather the ratio between the two. 80 might be high for you but low for someone else.

  3. #3
    NO LIMITS
    HFO3's Avatar


    Join Date
    Feb 2013
    Gender
    Male
    Location
    AMERICA
    Posts
    1,857
    Rep Points
    705330698

    What AAS/dosages are you taking?
    This account and all comments made by account holder are for entertainment purposes only, anabolic steroid use is illegal without a prescription.
    Keepin Green.

  4. #4
    Registered User
    heckler7's Avatar


    Join Date
    Nov 2010
    Gender
    Male
    Location
    ventura, ca
    Posts
    5,274
    Rep Points
    1992154030

    Im taking adex right now and dont have those problems, blood pressure effects my sex drive mostly

  5. #5
    NO LIMITS
    HFO3's Avatar


    Join Date
    Feb 2013
    Gender
    Male
    Location
    AMERICA
    Posts
    1,857
    Rep Points
    705330698

    your levels of estrogen are normal range, actually on the high side of normal, it maybe something else causing your sex drive to be in the gutter. any 19 nors being used?
    This account and all comments made by account holder are for entertainment purposes only, anabolic steroid use is illegal without a prescription.
    Keepin Green.

  6. #6
    Registered User


    Join Date
    Jun 2013
    Gender
    Male
    Location
    USA
    Posts
    182
    Rep Points
    3999522

    *facepalm* Roflmao!

    I can see no one took the time to carefully read what i just asked. Please re-read slowly. lol

    And no HFO, not taking nors, just test prop.

  7. #7
    Super Moderator
    SUPER MODERATOR
    s2h's Avatar


    Join Date
    May 2011
    Gender
    Male
    Location
    Green and Mean
    Posts
    3,738
    Rep Points
    2147483647

    Quote Originally Posted by Nyde View Post
    *facepalm* Roflmao!

    I can see no one took the time to carefully read what i just asked. Please re-read slowly. lol

    And no HFO, not taking nors, just test prop.
    Its impossible to know for sure without labs...but arimidex in general doesnt drop libido or mood....

    One of the other posters mentioned ratios....there's many hormonal factors that effect libido and mood....



    ALL POSTS ARE FOR ENTERTAINMENT ONLY..

  8. #8
    VP of LIFE
    ELITE MEMBER
    sneedham's Avatar


    Join Date
    Dec 2012
    Gender
    Male
    Location
    AMA Army
    Posts
    1,991
    Rep Points
    478277068

    I take ADEX and when my E2 is at 25 my sex drive is good. Now I DO not know in your case or mine if the drug causes the libido change.

    This Message Was Sent By ME!!!!!
    ?This message was sent using true power!!!

  9. #9
    Registered User


    Join Date
    Jun 2013
    Gender
    Male
    Location
    USA
    Posts
    182
    Rep Points
    3999522

    Quote Originally Posted by sneedham View Post
    I take ADEX and when my E2 is at 25 my sex drive is good. Now I DO not know in your case or mine if the drug causes the libido change.

    This Message Was Sent By ME!!!!!

    Yes, but what are you taking the Adex with? And how much of it?

  10. #10
    Registered User


    Join Date
    Nov 2010
    Gender
    Male
    Location
    USA
    Posts
    422
    Rep Points
    16531195

    I wouldn't think adex would affect libido or mood unless the dosage was dropping your estro levels too low or not taking enough and allowing estro levels to remain too high. Other than that it may be from something else you may be taking. Just my guess, I've been on adex for years and has not messed with my libido or mood. But I'm just one person, everyone is different.

  11. #11
    Registered User


    Join Date
    Jun 2013
    Gender
    Male
    Location
    USA
    Posts
    182
    Rep Points
    3999522

    Quote Originally Posted by jshel12 View Post
    I wouldn't think adex would affect libido or mood unless the dosage was dropping your estro levels too low or not taking enough and allowing estro levels to remain too high. Other than that it may be from something else you may be taking. Just my guess, I've been on adex for years and has not messed with my libido or mood. But I'm just one person, everyone is different.
    Ok, but how much Adex are you on? And what are your dosages of gear with the use of adex?

    Also, is your adex pharm grade or liquid adex?

  12. #12
    Registered User


    Join Date
    Nov 2010
    Gender
    Male
    Location
    USA
    Posts
    422
    Rep Points
    16531195

    Quote Originally Posted by Nyde View Post
    Ok, but how much Adex are you on? And what are your dosages of gear with the use of adex?

    Also, is your adex pharm grade or liquid adex?
    Liquid adex, Res**rch St*p.

    I run different dosages on different test levels. Example:

    200 mgs test weekly-.25 mgs daily
    300 mgs test weekly-.40 mgs daily
    750 mgs test weekly-.75 mgs daily

    This is what I have found to keep me from growing tits and have no sides that I have noticed. Like I said before everyone is different. Some may need more, some may need less or none at all. This is what works for me.

  13. #13
    Registered User
    13bret's Avatar


    Join Date
    Aug 2009
    Location
    america
    Posts
    398
    Rep Points
    35584713

    Taking to much will kill libido and make irriitable. Also if it's bunk and your estro is high you will also have these symtoms. Your estro is probably too high or too low. Have blood test to know 100%.

  14. #14
    Registered User
    D-Lats's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    The kitchen
    Posts
    9,132
    Rep Points
    1201631228

    I feel great on adex. I've never felt or heard of it dropping labido. It does help in keeping me from wanting to smash half the stupid people I see in this world

  15. #15
    Registered User
    NoviceAAS's Avatar


    Join Date
    Jul 2012
    Gender
    Male
    Location
    Alaska
    Posts
    719
    Rep Points
    106841654

    Well everyones body is a little different, thats why acceptable ranges are there instead of one exact number. You may just feel better around 80 , I have a friend that said the same thing.

    ofcourse you should also check other things like prolactin, because you may think its an estro issue but your prolactin could have crept up on you. Are you using any peptides or HGH ?

    in the mean time Id suggest you try some proviron and a little blast of either clomid or HCG . Run that proviron at 50 mg a day and if you go with clomid do 2 weeks at 100mg a day , if you go with hcg go 3 days a week at 500 ius a day for 2 weeks. HCG can have a very slight conversion to estro so by using that you may bring it back up just a hair.

    oh and one last warning/ bit of advice . Once I had a bag of adex from a very well known source, I had trouble with it so I had it mass spec tested and it came back as being Nolvadex at only 60% pure . So I always keep 2 different brands of AI on hand and if I run in to trouble the first thing I do is switch brands.
    Last edited by NoviceAAS; 03-27-2014 at 09:16 AM.

  16. #16
    Registered User
    StanG's Avatar


    Join Date
    Aug 2012
    Gender
    Male
    Location
    US
    Posts
    289
    Rep Points
    13365716

    You have to find the sweet spot. When u were at 80 your androgen /estrogen ratio was pretty much in line so libidio was ok, however with e2 that high there are other more serious dangers. At 52 it may just be that the lack of balance and the high e still causes issue. i like my e2 around 27-29. When its there i get all the benefits of estrogen and none of the potential adverse effects , like libido loss.

Similar Threads

  1. what happen
    By DEE151 in forum Anabolic Zone
    Replies: 5
    Last Post: 05-05-2011, 07:08 PM
  2. What would happen if...
    By kentmc in forum Training
    Replies: 8
    Last Post: 04-09-2006, 08:31 PM
  3. Can this really Happen?
    By priapuz in forum Anabolic Zone
    Replies: 6
    Last Post: 04-01-2005, 04:59 PM
  4. does this happen to you..?
    By njdevil13 in forum Diet & Nutrition
    Replies: 10
    Last Post: 03-02-2005, 02:36 PM
  5. Can this really happen?
    By Cinnabon in forum Supplements
    Replies: 8
    Last Post: 12-02-2004, 10:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->